# SDR 2021FA0000411

- Difficulty date: November 20, 2021
- Submitted: December 20, 2021
- Operation: General aviation
- Aircraft: N588AT
- Make and model: Gulstm GV
- Aircraft serial: 601
- Aircraft time: 17,514 hours, 6,119 cycles
- Engine: Rroyce BR700710A110
- Engine time: 17,514 hours, 6,119 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: None
- Part number: 1159C504017
- Part serial: UNK
- Condition: Binds
- Location: Zone 300
- Part time: 17,514 hours, 6,119 cycles
- Component: Flight Guidance, Gulstm, UNK
- Component part number: 1159C50407
- Stage of operation: DE
- How discovered: C
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

DISCRPANCY:PILOT NOTIFIED MAINTENANCE AND OPERATIONS IN FLIGHT THE #1 & # 2 FLIGHT GUIDANCE COMPUTER IS INTERMITTENT, AND THE PITCH TRIM DISENGAGED. CORRECTIVE ACTION:GULFSTREAM MAINTENANCE FOUND A PITCH TRIM SERVO DRUM AT FAULT. THE PITCH TRIM SERVO DRUM AND CABLES WERE REPLACED, AND OPERATIONAL CHECKS WERE COMPLETED. THE DEFERRED
